MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; DBD-MTO,LEFT HEART,KIT,SOUTHEAST. ALABAM

Medline Industries, LP MEDLINE; DBD-MTO,LEFT HEART,KIT,SOUTHEAST. ALABAM
Catalog Number 000000000065191431
Medical Device Problem Codes Crack (1135); Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/14/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The customer reported that the rotacting adapter portion of the manifold was cracking or completely disconnceting from the manifold, and this happened at least three times within the last two weeks.A review of the device history records was performed for the indicated packaging and component lots, and the review confirms that the lots met all material, assembly and performance specifications; there have been no previously reported complaints for similar issues and no adverse trends were confirmed.The customer's reported complaint description cannot be confirmed, no sample was returned for evaluation.Without receiving product for evaluation, medline was unable to definitively determine a root cause, and based on no issues noted in the dhr and adequate process controls in place, no corrective action was taken by medline at this time.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.
 
Event or Problem Description
It was reported that "the rotacting adapter portion of the manifold is cracking or completely disconnceting from the manifold.This has happened at least three times within the last two weeks.".

Brand Name
MEDLINE
Common Device Name
DBD-MTO,LEFT HEART,KIT,SOUTHEAST. ALABAM
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
azmat shah
three lakes drive
northfield, IL 60093--275
MDR Report Key50914476
Report Number1417592-2026-51886
Device Sequence Number5330415
Product Code OEZ
UDI-Device Identifier10193489063165
UDI-Public10193489063165
Combination Product (Y/N)N
Initial Reporter StateAL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue Number000000000065191431
Device Lot Number0000078583
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/14/2023
Initial Report FDA Received Date09/28/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown